RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 2  


Ordinary Differential Equations
Conditions for complete controllability and observability of discrete two-parameter systems
I. V. Gaishun, V. Q. Hoang
187
An exponential representation of solutions of a linear matrix differential equation
S. A. Mazanik
193
Periodic solutions of linear singularly perturbed systems with certain singularities
V. I. Rozhkov
200
The properties of an ideal that is generated by Lyapunov quantities
V. G. Romanovsky
207
Game-theoretic problems on the control of pencils of trajectories
N. Yu. Satimov
219
The topological properties of an integral funnel of a differential inclusion with a Lipschitz right-hand side
G. V. Smirnov
228
Conditions for the existence of a singular value of the parameter of a system of ordinary differential equations
M. T. Terekhin
238

Partial Differential Equations
On the solvability of the Cauchy problem with an initial function that arbitrarily increases at infinity for some degenerate quasilinear parabolic equations
A. L. Gladkov
243
Applications of parabolic Pagni potentials to boundary value problems in mathematical physics. II
L. I. Kamynin
250
Uniqueness of the solution of a linear problem on steady oscillations of a fluid
N. G. Kuznetsov
264
Maximum modulus principles for some classes of second-order elliptic and hyperbolic systems
K. B. Sabitov
272
A mixed-contact boundary value problem for elliptic systems
A. P. Soldatov
279
Construction of integral representations for some forms of equations in formal derivatives
N. T. Stel'maschuk, V. A. Shilinec
288
The Cauchy problem for equations of wave packets in a curved dielectric cylinder
R. P. Tarasov
294
The gradient method for optimal control of distributed systems
V. K. Tolstykh
303
Strictly hyperbolic higher-order equations in $L^p(\mathbf R^n)$, $1<p<+\infty$
M. I. Èfendiev
312

Integral Equations and Integral-Differential
Nonlinear integral equations of convolution type with almost increasing kernels in cones
S. N. Askhabov, M. A. Betilgiriev
321
Boundary integral equations of the potential of a simple layer on a plane of cylindrical variables
Yu. I. Mokin
331

Short Communications
Cubic null-systems of differential equations
V. A. Baltag
345
On the violation of the equiconvergence of Fourier series that are connected with pencils of ordinary differential operators, and of trigonometric series
A. I. Vahabov
347
On the stability in a critical case of a zero and a pair of pure imaginary roots of an $n$-th order nonautonomous nonlinear equation
I. E. Vitrichenko
350
On spaces generated by the zeros of the symbol of some singular integral equations
V. M. Dadiomov
355
Bounded solutions of the Cauchy problem in locally convex algebras
O. V. Lopushansky
357
Optimization of a class of discrete two-parameter systems
K. B. Mansimov
359
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019